# SDR WX0A2015021072408

- Difficulty date: February 10, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- Aircraft time: 58,837 hours, 50,916 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 9955753501
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND BEAM FROM TOP ON L1 DOOR IS CRACKED AT FWD CORNER.  REPAIRED NR 2 HORIZONTAL BEAM FWD CORNER OF L1 DOOR IAW SRM 52-05 FIG 84.
